It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


Hi,
I am wondering if I need to be concerned or if this is normal, to have a sensation of something in the one eye this far after surgery. I am almost one week out and so I was wondering if I should worry.
Thanks, jkm
jkm,
You should not be concerned. That feeling is probably a dry patch. Try using your drops a little more and see if that helps. I still have that feeling now and then and I am over a year post-op. But, if you are really worried, go see your lasik doc and have him or her reassure you. The chances of it being something more than a dry patch aren't that big. But, there is always the chance that the flap is raised a little due to cells getting underneath it. So, if you are really worried, go see your doc. That is part of the reason you paid so much for your surgery. They are there to calm your nerves. But, from my experience, as with alot of other people on this board, that feeling is normal and usually a dry patch in your eye. Does it kind of feel like an eyelash is in there? Or a grain of sand? And, trust me on this one...you are Only 6 days post-op. That may seem like an eternity but, you are only at the beginning! You are probably fine but, just to be safe rather than sorry, stop by your doc and have him or her take a peak.

Take care and lube those eyes up! I know it seems like a pain at first to have to use drops so much, but they really do make a difference. Also, make sure your eye drops say that they are "Non-preserved" or "Preservative Free". Any drops with any kind of preservatives can cause an irritation on the eye and make you feel drier and lashier than usual. This is very important. The preserved stuff set me back a little while in my healing process. Ok! Now I am going! Again, take care and feel free to ask us anything! We have been where you are!
Thanks for the input! My only problem is that I traveled 200 miles one way for my surgery, so it's an incovenience...not that it should stop me from checking it out. But you hate to run off just for nothing. I have to go see the optometrist March 3, next Friday, so I may just keep on the drops and hold off until then......thanks again for you help,,my husband has been telling me the same thing! You know, it sort of feels like an accumulation of all the steroid drops that turn you eyes white and goopy. Who knows?!
You might wait until your appointment with your optom. I really think it is just a dry patch. And, it isn't uncommon for one eye to be worse than the other. My left eye has been worse than my right since day one. In fact, the only problem I have with my right eye is first thing in the AM. I have yet to kick the need for drops but, I really only need them in the AM for my right eye. My left eye is another story. I have to use drops every 4 hours. However, the good news is that I went from having to use the drops every 2 hours only a week or 2 (maybe more) ago. So, I have cut my usage in half. Anyway, with you being only 6 days post-op, you should be using your re-wetting drops pretty frequently. Don't use your steroid drops more. Just the lubrcating drops like Systane or the brand of your choice. Only use the steroid drops as your doc instructed you to.

Take care!
Hey Anyone, I Am New To This Board But Not To The Miseries Of Eye Allergies...or Maybe Mental Anguish...i Feel Like I Have Threads Of Mucus??? Feels Like I Have Spider Webs In Hair Face Etc.. Some Days I Want To Throw In The Towel....anyone Else Out There Have This???





All times are GMT -7. The time now is 03:37 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!